# SDR S9BA200800002

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C6W105662
- Condition: Corroded
- Location: Zone 500
- Part time: 20,206 hours, 44,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION, FWD LT WING SPAR HAS CORROSION BETWEEN STATIONS 72.5 AND WS 135.  REPLACED AND SPLICED FWD SPAR  WS 72.5 TO 135 IAW RD6-57-191.  AIRCRAFT GROUNDED, YES.
